Publications of S. Blachon

Journal Article (2)

Journal Article
Larhlimi, A.; Blachon, S.; Selbig, J.; Nikoloski, Z.: Robustness of metabolic networks: A review of existing definitions. Biosystems 106 (1), pp. 1 - 8 (2011)
Journal Article
Guziolowski, C.; Blachon, S.; Baumuratova, T.; Stoll, G.; Radulescu, O.; Siegel, A.: Designing Logical Rules to Model the Response of Biomolecular Networks with Complex Interactions: An Application to Cancer Modeling. IEEE-ACM Transactions on Computational Biology and Bioinformatics 8 (5), pp. 1223 - 1234 (2011)
Go to Editor View